# SDR SWAA111337

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 78,412 hours, 58,427 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND SHEAR TIE CRACKED AT BS 500D, STR 13R.  REMOVED AND REPLACED SHEAR TIE PER SRM AND BAC DWG.
